i just got it put in recently im not sure what i think of it yet..
ive gotten alot of different symptoms from it..
my doctors tells me things will get better in a couple months
my body just needs to get used to the hormones ??
whats your experiences ?
my over all experience when i had the meriana was good,i really didn't have any side effects acept my face would break out and a occasional cramp.my period did stop completely which i thought was a good thing.ive had it out for about 6 months now and my skin is much clearer but my periods are all messed up and irregular which really sucks lol.i hope things work out and get better for you..good luck
Answer by twolilgirls712 at 1:04 PM on Jun. 9, 2011
Answer by FatGirl239 at 1:19 PM on Jun. 9, 2011
Answer by RelaxedMom2-3 at 2:02 PM on Jun. 9, 2011
Answer by lisaHJ at 2:30 PM on Jun. 9, 2011
Next question in Health
Do men leak a little semen on their underwear without having sex?
Next question overall
If a television crew suddenly showed up at your house, what series on HGTV...